MAUDE Adverse Event Report: Stryker GmbH GAMMA3 - LONG NAIL KIT R1.5, TI, RIGHT D10X320MM X 120DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH GAMMA3 - LONG NAIL KIT R1.5, TI, RIGHT D10X320MM X 120DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 34200320S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "on (b)(6) 2025, the device was implanted to right femur of the patient.Revision surgery will be performed on (b)(6) 2026 due to nonunion.".

Brand Name
GAMMA3 - LONG NAIL KIT R1.5, TI, RIGHT D10X320MM X 120DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25339499
Report Number0008031020-2026-00760
Device Sequence Number17463022
Product Code HSB
UDI-Device Identifier04546540375209
UDI-Public(01)04546540375209(11)220504(17)270430(10)K0820B4
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number34200320S
Device Lot NumberK0820B4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown